# SDR AALA202510062346

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737-8
- Aircraft serial: 44456
- Aircraft time: 16,419 hours, 6,050 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: AMBER WEATHER RADAR FAIL LIGHT ILLUMINATED. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT XPL. TROUBLESHOOT PER FIM34-41-00-810-837 INSPECTED WEATHER RADAR DRIVE UNIT NO DEFECTS NOTED PERFOM WEATHER RADAR. OPERATIONAL TEST GOOD, PER AMM 34-41-00.
